# SDR REXA201100780

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 20,348 hours, 17,939 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB - ANTI ICE DUCT WARNING MESSAGE CAME ON JUST AS THE WING ANTI ICE WAS TURNED OFF.  STILL HAD COWL ANTI ICE ON.  A/ICE SYNOPTIC PAGE SHOWED RED LINE THROUGH LEFT FUSELAGE ONLY.  PERFORMED OPC OF BLEED AIR INDICATION SYSTEM IAW AMM 36-20-00.  UNABLE TO DUPLICATE OPC NORMAL AT THIS TIME.  A/C OK FOR SERVICE.
